# SDR HNAA0500010

- Difficulty date: February 15, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N985HA
- Make and model: Dhav DHC8201
- Aircraft serial: 479
- Aircraft time: 14,106 hours, 15,544 cycles
- Engine: Pwa PW120
- Engine time: 10,805 hours, 11,853 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 324485318
- Part serial: C31168U
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O NR 1 ENGINE HAD NO RESPONSE TO POWER LEVER MOVEMENT.  CYCLING ECU W/ PWR LEVER MOVEMENT HAD NO CHANGE TO RESPONSE.  DURING THIS SEQ, TQ HAD DROPPED FROM 105 TO 52 PERCENT AND STAYED UNCHANGED.  ON APPROACH ENGINE RETURNED TO NORMAL OPS.  REMOVED AND REPLACED MFC.  LEAK AND OPS CHECK GOOD.
